The Annals of Mathematical Statistics

The Uniqueness of the $\mathrm{L}_2$ Association Scheme

S. S. Shrikhande

Full-text: Open access

Abstract

The $L_2$ association scheme for a class of partially balanced incomplete block designs determines the parameters of the second kind. This paper considers the converse problem: do these parameters imply the $L_2$ association scheme? Necessary conditions for the existence of such designs are also obtained.

Article information

Source
Ann. Math. Statist. Volume 30, Number 3 (1959), 781-798.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706207

Digital Object Identifier
doi:10.1214/aoms/1177706207

Mathematical Reviews number (MathSciNet)
MR110166

Zentralblatt MATH identifier
0086.34802

JSTOR
links.jstor.org

Citation

Shrikhande, S. S. The Uniqueness of the $\mathrm{L}_2$ Association Scheme. Ann. Math. Statist. 30 (1959), no. 3, 781--798. doi:10.1214/aoms/1177706207. http://projecteuclid.org/euclid.aoms/1177706207.


Export citation